# SDR 98ZZZX3806

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7886Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0214
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Pin
- Part number: 08410111
- Condition: Loose
- Location: Trunnion
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT STATED HE HEARD A FUNNY NOISE WHEN LANDING GEAR WAS RETRACTED.  WHEN LANDING GEAR WAS EXTENDED TO LAND, DID NOT GET A SAFE INDICATION ON LT MAIN GEAR.  UPON LANDING, ACFT SETTLED ON ITS GEAR, ROLLED SEVERAL FEET AND THE LT GEAR CAME OFF OF THE ACFT.  THE ROLL PIN (NAS561P4-28) THAT RETAINS THE UPPER TRUNNION PIVOT PIN (0841011-1) IN PLACE HAD SHEARED ALLOWING THE PIVOT PIN TO MOVE FORWARD WHICH ALLOWED THE GEAR TO COME OFF OF THE ACFT.
